# SDR SWAA2019050332238

- Difficulty date: April 18, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 60,879 hours, 35,603 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A22819
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD UPPER WEB NEXT TO "Y" CHORD HAD OIL CANNING AT BS. 1016, BETWEEN STR. 1R TO STR. 2R.  REPAIRED WEB IAW ER AND EA.
